Volume 20, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Slices of hermitian $K$–theory and Milnor's conjecture on quadratic forms

Oliver Röndigs and Paul Arne Østvær

Geometry & Topology 20 (2016) 1157–1212
Bibliography
1 J K Arason, A Pfister, Beweis des Krullschen Durchschnittsatzes für den Wittring, Invent. Math. 12 (1971) 173 MR0294251
2 R Baeza, Über die Torsion der Witt-Gruppe Wq(A) eines semi-lokalen Ringes, Math. Ann. 207 (1974) 121 MR0327759
3 P Balmer, Witt groups, from: "Handbook of K–theory, Vol. 2" (editors E M Friedlander, D R Grayson), Springer (2005) 539 MR2181829
4 H Bass, John Milnor, the algebraist, from: "Topological methods in modern mathematics" (editors L R Goldberg, A V Phillips), Publish or Perish (1993) 45 MR1215959
5 A J Berrick, M Karoubi, Hermitian K–theory of the integers, Amer. J. Math. 127 (2005) 785 MR2154370
6 A J Berrick, M Karoubi, M Schlichting, P A Østvær, The homotopy fixed point theorem and the Quillen–Lichtenbaum conjecture in Hermitian K–theory, Adv. Math. 278 (2015) 34 MR3341783
7 S Bloch, S Lichtenbaum, A spectral sequence for motivic cohomology, (1995)
8 D Dugger, D C Isaksen, Motivic cell structures, Algebr. Geom. Topol. 5 (2005) 615 MR2153114
9 B I Dundas, O Röndigs, P A Østvær, Motivic functors, Doc. Math. 8 (2003) 489 MR2029171
10 E M Friedlander, Computations of K–theories of finite fields, Topology 15 (1976) 87 MR0394660
11 E M Friedlander, Motivic complexes of Suslin and Voevodsky, from: "Séminaire Bourbaki 1996/97", Astérisque 245, Soc. Math. France (1997) 355 MR1627118
12 D R Grayson, The motivic spectral sequence, from: "Handbook of K–theory, Volume 1" (editors E M Friedlander, D R Grayson), Springer (2005) 39 MR2181820
13 J J Gutiérrez, O Röndigs, M Spitzweck, P A Østvær, Motivic slices and coloured operads, J. Topol. 5 (2012) 727 MR2971612
14 R T Hoobler, The Merkuriev–Suslin theorem for any semi-local ring, J. Pure Appl. Algebra 207 (2006) 537 MR2265538
15 J Hornbostel, A1–representability of Hermitian K–theory and Witt groups, Topology 44 (2005) 661 MR2122220
16 J Hornbostel, Some comments on motivic nilpotence, preprint (2015) arXiv:1511.07292
17 J Hornbostel, M Schlichting, Localization in Hermitian K–theory of rings, J. London Math. Soc. 70 (2004) 77 MR2064753
18 M Hoyois, S Kelly, P A Østvær, The motivic Steenrod algebra in positive characteristic, preprint (2013) arXiv:1305.5690
19 P Hu, I Kriz, K Ormsby, The homotopy limit problem for Hermitian K–theory, equivariant motivic homotopy theory and motivic Real cobordism, Adv. Math. 228 (2011) 434 MR2822236
20 D C Isaksen, A Shkembi, Motivic connective K–theories and the cohomology of A(1), J. K–Theory 7 (2011) 619 MR2811718
21 B Kahn, La conjecture de Milnor (d’après V Voevodsky), 245, Soc. Math. France (1997) 379 MR1627119
22 M Karoubi, Le théorème fondamental de la K–théorie hermitienne, Ann. of Math. 112 (1980) 259 MR592292
23 M Kerz, The Gersten conjecture for Milnor K–theory, Invent. Math. 175 (2009) 1 MR2461425
24 D Kobal, K–theory, Hermitian K–theory and the Karoubi tower, K–Theory 17 (1999) 113 MR1696428
25 M Levine, Relative Milnor K–theory, K–Theory 6 (1992) 113 MR1187704
26 M Levine, Homology of algebraic varieties : an introduction to the works of Suslin and Voevodsky, Bull. Amer. Math. Soc. 34 (1997) 293 MR1432056
27 M Levine, The homotopy coniveau tower, J. Topol. 1 (2008) 217 MR2365658
28 M Levine, Convergence of Voevodsky’s slice tower, Doc. Math. 18 (2013) 907 MR3084567
29 M Levine, A comparison of motivic and classical stable homotopy theories, J. Topol. 7 (2014) 327 MR3217623
30 S Lichtenbaum, The construction of weight-two arithmetic cohomology, Invent. Math. 88 (1987) 183 MR877012
31 C Mazza, V Voevodsky, C Weibel, Lecture notes on motivic cohomology, 2, Amer. Math. Soc. (2006) MR2242284
32 J Milnor, Algebraic K–theory and quadratic forms, Invent. Math. 9 (1969/1970) 318 MR0260844
33 J Milnor, Collected papers of John Milnor, V : Algebra, Amer. Math. Soc. (2010) MR2841244
34 F Morel, Voevodsky’s proof of Milnor’s conjecture, Bull. Amer. Math. Soc. 35 (1998) 123 MR1600334
35 F Morel, Suite spectrale d’Adams et invariants cohomologiques des formes quadratiques, C. R. Acad. Sci. Paris Sér. I Math. 328 (1999) 963 MR1696188
36 F Morel, Milnor’s conjecture on quadratic forms and mod 2 motivic complexes, Rend. Sem. Mat. Univ. Padova 114 (2005) 63 MR2207862
37 F Morel, 𝔸1–algebraic topology over a field, 2052, Springer (2012) MR2934577
38 D Orlov, A Vishik, V Voevodsky, An exact sequence for KM2 with applications to quadratic forms, Ann. of Math. 165 (2007) 1 MR2276765
39 I Panin, C Walter, On the motivic commutative ring spectrum BO, preprint (2010) arXiv:1011.0650
40 P Pelaez, Multiplicative properties of the slice filtration, 335, Soc. Math. France (2011) MR2807904
41 P Pelaez, On the functoriality of the slice filtration, J. K–Theory 11 (2013) 55 MR3034283
42 A Pfister, On the Milnor conjectures : history, influence, applications, Jahresber. Deutsch. Math.-Verein. 102 (2000) 15 MR1769021
43 D Popescu, General Néron desingularization, Nagoya Math. J. 100 (1985) 97 MR818160
44 O Röndigs, On the η–inverted sphere, preprint (2016) arXiv:1602.08798
45 O Röndigs, P A Østvær, Motives and modules over motivic cohomology, C. R. Math. Acad. Sci. Paris 342 (2006) 751 MR2227753
46 O Röndigs, P A Østvær, Modules over motivic cohomology, Adv. Math. 219 (2008) 689 MR2435654
47 O Röndigs, M Spitzweck, P A Østvær, Cellularity of hermitian K–theory and Witt theory, preprint (2015) arXiv:1603.05139
48 M Schlichting, Hermitian K–theory, derived equivalences and Karoubi’s fundamental theorem, preprint (2012) arXiv:1209.0848
49 M Spitzweck, Relations between slices and quotients of the algebraic cobordism spectrum, Homology, Homotopy Appl. 12 (2010) 335 MR2771593
50 M Spitzweck, A commutative 1–spectrum representing motivic cohomology over Dedekind domains, preprint (2013) arXiv:1207.4078
51 A A Suslin, On the K–theory of local fields, from: "Proceedings of the Luminy conference on algebraic K–theory" (editors E M Friedlander, M Karoubi), Elsevier (1984) 301 MR772065
52 A A Suslin, Torsion in K2 of fields, K–Theory 1 (1987) 5 MR899915
53 A Suslin, Voevodsky’s proof of the Milnor conjecture, from: "Current developments in mathematics, 1997" (editors R Bott, A Jaffe, D Jerison, G Lusztig, I Singer, S T Yau), Int. Press (1999) 173 MR1700298
54 A Suslin, V Voevodsky, Bloch–Kato conjecture and motivic cohomology with finite coefficients, from: "The arithmetic and geometry of algebraic cycles" (editors B B Gordon, J D Lewis, S Müller-Stach, S Saito, N Yui), NATO Sci. Ser. C Math. Phys. Sci. 548, Kluwer Acad. Publ. (2000) 117 MR1744945
55 R W Thomason, The homotopy limit problem, from: "Proceedings of the Northwestern Homotopy Theory Conference" (editors H R Miller, S B Priddy), Contemp. Math. 19, Amer. Math. Soc. (1983) 407 MR711065
56 V Voevodsky, A1–homotopy theory, from: "Proceedings of the International Congress of Mathematicians, Volume I" (1998) 579 MR1648048
57 V Voevodsky, Voevodsky’s Seattle lectures : K–theory and motivic cohomology, from: "Algebraic K–theory" (editors W Raskind, C Weibel), Proc. Sympos. Pure Math. 67, Amer. Math. Soc. (1999) 283 MR1743245
58 V Voevodsky, Triangulated categories of motives over a field, from: "Cycles, transfers, and motivic homology theories", Ann. of Math. Stud. 143, Princeton Univ. Press (2000) 188 MR1764202
59 V Voevodsky, Open problems in the motivic stable homotopy theory, I, from: "Motives, polylogarithms and Hodge theory, Part I" (editors F Bogomolov, L Katzarkov), Int. Press Lect. Ser. 3, Int. Press (2002) 3 MR1977582
60 V Voevodsky, A possible new approach to the motivic spectral sequence for algebraic K–theory, from: "Recent progress in homotopy theory" (editors D M Davis, J Morava, G Nishida, W S Wilson, N Yagita), Contemp. Math. 293, Amer. Math. Soc. (2002) 371 MR1890744
61 V Voevodsky, Motivic cohomology with Z∕2–coefficients, Publ. Math. Inst. Hautes Études Sci. (2003) 59 MR2031199
62 V Voevodsky, Reduced power operations in motivic cohomology, Publ. Math. Inst. Hautes Études Sci. (2003) 1 MR2031198
63 V Voevodsky, On the zero slice of the sphere spectrum, Tr. Mat. Inst. Steklova 246 (2004) 106 MR2101286